# SDR JJBA20130129016

- Difficulty date: January 29, 2013
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 30,950 hours, 42,079 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, CREW REPORTED THAT THE AMBER NOSE GEAR LIGHT AND THE RED NOSE GEAR LIGHT ILLUMINATED BRIEFLY AND BOTH OF THEM THEM EXTINGUISHED.  GROUND MX CREW R & R THE NLG SENSOR.  ALL OPS CHECKS PRODUCED SATISFACTORY RESULTS.
